MathSciNet Relay Station
MathSciNet bibliographic data
MR2856437 34K20 (34K40 34K50 60H10)
Wu, Fuke; Hu, Shigeng; Mao, Xuerong Razumikhin-type theorem for neutral stochastic functional differential equations with unbounded delay. Acta Math. Sci. Ser. B Engl. Ed. 31 (2011), no. 4, 1245–1258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement